Organic Protein Powder Causes Gas

Organic Protein Powder Causes Gas

Organic Protein Powder Causes Gas | Upset stomach with Protein Shakes?


masteryourbodyfitness.com

This is a question posed by one of our clients, in regards to feeling unpleasant side effects from protein shakes. This video explains why that is happening and gives some tips on how to manage that.

source

7 Replies to “Organic Protein Powder Causes Gas”

  1. Same thing happen to me whenever i eat Sugar Free Chew Gums "Trident". Same feelings.
    I think its the artificial SUGAR which is a root cause of stomach upset and Nausea.

  2. Just consumed Optimum Nutrition Why Protein for the time two days ago. i used it mix in Coffee and NIDO dry milk powder and It has been giving me severe stomach discomfort and nausea big time. Very unpleasant on live/stomach. i just used a small TEA SPOON of PRotein but still in vain. Nausea is still there even after 8 hours later after drinking.. :((
    I m thinking to use it with digestive enzyme.
    Mass gainers are easy on stomach always but this PROTEIN Powder is horrible.

  3. Hey! Great video! I am currently experiencing unpleasant side effects from whey proteins. It would give me mucus build up in the back of my throat. I know that "whey" isn't compatible with my blood type. I am thinking of switching to egg protein powder since I am allergic to peas and soy. Have you tried egg protein powders before? Did they work as an alternative to whey protein?

Leave a Reply

Your email address will not be published. Required fields are marked *